File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Reducing risk by merging counter-monotonic risks

TitleReducing risk by merging counter-monotonic risks
Authors
Issue Date2014
Citation
Insurance: Mathematics and Economics, 2014, v. 54, p. 58-65 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/203426
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorCheung, KCen_US
dc.contributor.authorDhaene, Jen_US
dc.contributor.authorLO, Aen_US
dc.contributor.authorTang, Qen_US
dc.date.accessioned2014-09-19T15:10:27Z-
dc.date.available2014-09-19T15:10:27Z-
dc.date.issued2014en_US
dc.identifier.citationInsurance: Mathematics and Economics, 2014, v. 54, p. 58-65en_US
dc.identifier.urihttp://hdl.handle.net/10722/203426-
dc.languageengen_US
dc.relation.ispartofInsurance: Mathematics and Economicsen_US
dc.titleReducing risk by merging counter-monotonic risksen_US
dc.typeArticleen_US
dc.identifier.emailCheung, KC: kccg@hku.hken_US
dc.identifier.authorityCheung, KC=rp00677en_US
dc.identifier.doi10.1016/j.insmatheco.2013.10.014en_US
dc.identifier.hkuros237366en_US
dc.identifier.volume54en_US
dc.identifier.spage58en_US
dc.identifier.epage65en_US
dc.identifier.isiWOS:000330497700006-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats